Pacific Journal of Mathematics

The regular open continuous images of complete metric spaces.

Howard H. Wicke

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 621-625.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991739

Mathematical Reviews number (MathSciNet)
MR0219035

Zentralblatt MATH identifier
0161.42102

Subjects
Primary: 54.35

Citation

Wicke, Howard H. The regular open continuous images of complete metric spaces. Pacific J. Math. 23 (1967), no. 3, 621--625. https://projecteuclid.org/euclid.pjm/1102991739


Export citation

References

  • [1] P. S. Alexandroff and P. Urysohn, Memoire sur les espaces topologques compacts, Verh. Nederl. Akad. Wetensch. Afd. Natuurk. 14 (1929), 1-96.
  • [2] A. Arhangeski, On mappings of metric spaces, Soviet Math. Dokl. 3 (1962), 953-956; translation of Dokl. Akad. Nauk SSSR 145 (1962), 245-248.
  • [3] A. Arhangeski, Some metrization theorems, Uspehi Mat. Nauk (113) 18(1963), 139-145, (Russian).
  • [4] N. Aronszajn, ber die Bogenverknpfungin topologischen Rdnmen, Fund. Math. 15 (1930), 228-241.
  • [5] E. Cech, On bicompact spaces, Ann. of Math. 38 (1937), 823-844.
  • [6] F. Hausdorff, Mengenlehre, Berlin-Leipzig, 3rd ed., 1935.
  • [7] J. L. Kelley, General Topology, Princeton, 1955.
  • [8] E. Michael, A theorem on semi-continuous set-valued functions,Duke Math. J. 27 (1959), 647-651.
  • [9] R. L. Moore, Foundations of Point Set Theory, Revised Edition, Amer. Math. Soc. Coll. Pub. XIII (1962).
  • [10] V. I. Ponomarev, Axioms of countability and continuous mappings, Bull. Polon. Acad. Sci., Ser. Sci. Math. Astron. & Phys. 7 (1960), 127-133, (Russian).
  • [11] H. H. Wicke and J. M. Worrell, Jr., Open continuous mappings of spaces having bases of countable order, Abstract 628-4, Notices of the Amer. Math. Soc. 12 (1965), 803. (To appear in Duke Math. J. 1967.)
  • [12] J. M. Worrell, Jr. and H. H. Wicke, Characterizations of developable topological spaces, Canad. J. Math. 17 (1965), 820-830.